New Classes of Perfect Maps I. / Paterson, K.G.

In: Journal of Combinatorial Theory, Series A, Vol. 73, 1996, p. 302-334.

Research output: Contribution to journalArticle

Published

Standard

New Classes of Perfect Maps I. / Paterson, K.G.

In: Journal of Combinatorial Theory, Series A, Vol. 73, 1996, p. 302-334.

Research output: Contribution to journalArticle

Harvard

Paterson, KG 1996, 'New Classes of Perfect Maps I', Journal of Combinatorial Theory, Series A, vol. 73, pp. 302-334.

APA

Paterson, K. G. (1996). New Classes of Perfect Maps I. Journal of Combinatorial Theory, Series A, 73, 302-334.

Vancouver

Paterson KG. New Classes of Perfect Maps I. Journal of Combinatorial Theory, Series A. 1996;73:302-334.

Author

Paterson, K.G. / New Classes of Perfect Maps I. In: Journal of Combinatorial Theory, Series A. 1996 ; Vol. 73. pp. 302-334.

BibTeX

@article{fecf602fcb6b41ec94b8bfb82affd967,
title = "New Classes of Perfect Maps I",
author = "K.G. Paterson",
year = "1996",
language = "English",
volume = "73",
pages = "302--334",
journal = "Journal of Combinatorial Theory, Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",

}

RIS

TY - JOUR

T1 - New Classes of Perfect Maps I

AU - Paterson, K.G.

PY - 1996

Y1 - 1996

M3 - Article

VL - 73

SP - 302

EP - 334

JO - Journal of Combinatorial Theory, Series A

JF - Journal of Combinatorial Theory, Series A

SN - 0097-3165

ER -